Jump to content

Near Syncope Reclined


mkoven
 Share

Recommended Posts

As many of you know, I've been really struggling.

just got discharged from over a week in the hospital to rule out heart. Now I'm just back to wicked ans stuff. With florinef added.

Lucky me--premenstrual time. And this afternoon, I was quietly reading, essentially flat on my reliner, and suddenly felt like I couldn't breathe. the only thing that worked was to lie on the floor with feet propped on a chair to make it stop. as soon as I thought I was better, would sit up a little, rewind repeat. and then my vision would start to go and I got intensely sleepy. better when totally flat, legs at 90 degrees. just lowering my feet to the floor was enough to make it start up again.

I've taken some more midodrine. I've put on my corset. I'm drinking and salting like mad. My doc had me on .1 florinef, but I started at .05. tonight I think I'll add back the .05.

Sometimes this really wears and freaks me out. What else to do when you're really trying to avoid a total wipe out? It just feels like the bottom can suddenly drop out with no warning.

Link to comment
Share on other sites

Hi,

Was your BP low, or changing rapidly? I think laying flat can be hard sometimes on ones body. Is it really humid? A lot of pressure pushing in on your chest etc. as far as breathing goes? Maybe it is the Florinef? Are you supplementing potassium and magnesium with taking it?

I don't know? The rougher, more symptomatic days can weigh on you. I hope that things start to improve, and tomorrow will be better. If your stats are all over the place or at extremes, or the symptoms are unrelenting maybe it is time to see a dr. The meds might not be agreeing well with your body.

Link to comment
Share on other sites

I get the same thing now & then. Not so bad though - only a few minutes worth. It's freaky! I've come to expect it when I stand - so it's strange when I'm laying still. It seems to be even more intense laying than when I stand though!?!? Not sure why or what's going on. I'm glad to hear that I'm not the only one. Not that I'm happy you have it too!!! I just close my eyes, and breathe deep and slowly lift my legs in the air. Seems to help - but like I said, it's not as intense as yours. I would evaluate your meds - you must be reacting to them. Maybe it's just the heat? But I get mine year round. So basically - I have no clue... I'd see a doc.

Hollie

Link to comment
Share on other sites

Given that I just saw the doc, and she's 3hrs away, and I"m waiting to be seen in Cleveland...not sure what more they/she would do. She doesn't like email, and doesn't always respond in a flare, but I can email her anyway and let her know.

i did feel better when I upped my midodrine from 5 to 6.25. the doc had originally wanted me to go to 7.5, but my hr dropped to low. Today my hr stayed in the 60s and 70s. Individual bp readings were nokay, just big changes when I'd change positions-- which tells me things are labile. Even with all the midodrine and florinef, no sinble reading has been over 105/70 in any position, with a drop when I stand. I've checked lying down, and it's still 90ish/60ish , so no supine hypertension.

As usual, it's maybe five days from my period--my number one symptom worsener. I've gotta think that's it.

I'm staying inside. I guess it's good to know that I can tolerate the 6.25 midodrine. And I did take .025 florinef at dinner, for a daily total of .075-- when she wanted me at .1.

It's just so weird when it comes on when I'm lying flat. And then the only thing to do is legs at 90 degrees till it passes.

i tend to get symptomatic late afternoon--like my body is exhausted from the day.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...